brain-icon
Heavy head sensation 4 days after jab
Heavy head like i am on a boat or feel like a water bottle in my head after having 2nd dose of vaccine 4 days ago. I don't know what to do. No head ache just feeling like i am carrying something inside my head.
95 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Try sleeping over it. If this doesn’t go may need short term medication.
Next Steps
Thanks
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.